On the Naor-Reingold pseudo-random function from elliptic curves

Research output: Contribution to journalArticlepeer-review

28 Citations (Scopus)

Abstract

We show that the elliptic curve analogue of the pseudo-random function, introduced recently by M. Naor and O. Reingold, produces a uniformly distributed sequence for almost all values of parameters. This result generalizes some previous results of the author about the distribution of the original function of M. Naor and O. Reingold. The proof is based on some recent bounds of character sums over subgroups of the point group of elliptic curves.

Original languageEnglish
Pages (from-to)27-34
Number of pages8
JournalApplicable Algebra in Engineering, Communications and Computing
Volume11
Issue number1
DOIs
Publication statusPublished - 2000

Fingerprint

Dive into the research topics of 'On the Naor-Reingold pseudo-random function from elliptic curves'. Together they form a unique fingerprint.

Cite this